`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 5,Number 3,     September 2006

1

On the existance of minimizers of the variable exponent Dirichlet energy integral   Pages : 415 - 422

Peter A. Hästö

 Abstract       Full Text      Related Articles

2

Existence of positive periodic solutions for delayed ratio-dependent predator-prey system with stocking   Pages : 423 - 433

Zhicheng Wang and Jun Wu

 Abstract       Full Text      Related Articles

3

Blow-up and asymptotic behavior of solutions to a semilinear integrodifferential system   Pages : 435 - 446

Qiong Chen,  Chunlai Mu and Zhaoyin Xiang

 Abstract       Full Text      Related Articles

4

Stable determination of a semilinear term in a parabolic equation   Pages : 447 - 462

Mourad Choulli,  El Maati Ouhabaz and Masahiro Yamamoto

 Abstract       Full Text      Related Articles

5

Multiple bubbling for the exponential nonlinearity in the slightly supercritical case   Pages : 463 - 482

Manuel del Pino,  Jean Dolbeault and Monica Musso

 Abstract       Full Text      Related Articles

6

The study on solutions to Camassa-Holm equation with weak dissipation   Pages : 483 - 492

Danping Ding,  Lixin Tian and Gang Xu

 Abstract       Full Text      Related Articles

7

Dangerous Border-Collision bifurcations of a piecewise-smooth map   Pages : 493 - 503

Hun Ki Baek and Younghae Do

 Abstract       Full Text      Related Articles

8

A boundary point lemma for Black-Scholes type operators   Pages : 505 - 514

Erik Ekström and Johan Tysk

 Abstract       Full Text      Related Articles

9

The stability of the equilibrium for a perturbed asymmetric oscillator   Pages : 515 - 528

Xiong Li

 Abstract       Full Text      Related Articles

10

Nonlocal Cauchy problems for nonautonomous evolution equations   Pages : 529 - 535

Jin Liang,  James H. Liu and Ti-Jun Xiao

 Abstract       Full Text      Related Articles

11

On a criterium of global attraction for discrete dynamical systems   Pages : 537 - 550

B. Coll,  A. Gasull and R. Prohens

 Abstract       Full Text      Related Articles

12

Input-output conditions for the asymptotic behavior of linear skew-product flows and applications   Pages : 551 - 569

Bogdan Sasu and A. L. Sasu

 Abstract       Full Text      Related Articles

13

Positive radial solutions for some quasilinear elliptic systems in exterior domains   Pages : 571 - 581

João Marcos do Ó,  Sebastián Lorca,  Justino Sánchez and Pedro Ubilla

 Abstract       Full Text      Related Articles

14

On a variational inequality for the Navier-Stokes operator with variable viscosity   Pages : 583 - 596

G. M. de Araújo and S. B. de Menezes

 Abstract       Full Text      Related Articles

15

A remark on asymptotic profiles of radial solutions with a vortex to a nonlinear Schrödinger equation   Pages : 597 - 610

Kazuhiro Kurata and Tatsuya Watanabe

 Abstract       Full Text      Related Articles

16

A remark on the damped wave equation   Pages : 611 - 616

V. Pata and Sergey Zelik

 Abstract       Full Text      Related Articles

17

Young measure solutions of the two-dimensional Perona-Malik equation in image processing   Pages : 617 - 637

Yan Chen and Kewei Zhang

 Abstract       Full Text      Related Articles

18

Null-exact controllability of a semilinear cascade system of parabolic-hyperbolic equations   Pages : 639 - 658

Enrique Fernández-Cara,  Manuel González-Burgos and Luz de Teresa

 Abstract       Full Text      Related Articles

19

Analysis of a variable time-step discretization for a phase transition model with micro-movements   Pages : 659 - 673

Ulisse Stefanelli

 Abstract       Full Text      Related Articles